# SDR 2002UALA00523

- Difficulty date: March 21, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 37,411 hours, 13,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1600 LEFT HAND STRINGER 20 HAS FUSELAGE DAMAGED.  MAJOR REPAIR ACCOMPLISHED.
